# SDR BAGA2025082800010

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N239BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55293
- Aircraft time: 2,587 hours, 1,318 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL SMELL IN THE AFT GALLEY, INTERMITTENTLY IN THE CABIN WHILE IN FLIGHT FROM LAS-CAK. RAN THE REAR GALLEY FAN, NO OUT OF ORDANARY SMELL NOTED. AFTER MOVING THE REAR LEFT FA SEAT, NOTED SMELL CAME BACK. AFTER INSPECTING AREA, FOUND KROIL WAS RECENTLY USED FOR A SQUEAKY SEAT. CONFIRMED THIS WAS CAUSE OF CHEMICAL SMELL IN CABIN. CLEANED UP AFFECTED AREA AS REQUIRED. NO MORE SMELLS NOTED. EMERGENCY WAS NOT DECLARED. NO ONBOARD MEDICAL ATTENTION WAS NEEDED FOR PAX OR CREW MEMEBERS.
